Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Stomach upset, arthritis, elevated antinuclear antibodies, nausea. Taking antiinflammatory medication

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6598 Questions
upset stomach and arthritisI've had elevated antinuclear antibodies, mild nausea, acid stomach, started antiinflamatory for arthritis but has done nothing for stomach. what's wrong with me.
Posted Sat, 8 Sep 2012 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
Before answering your question I would be needing certain informations from you so that I am in a better position to advise you.
What is your age and whether you are male or female?
Since when you are suffering from arthritis and stomach problem?
Has your stomach problem started after you started taking anti inflammatories?
What exactly do you mean by stomach problem?
What are the current medications you are using?
Is there any other medical problem besides arthritis and acid stomach?
Do you take alcohol and do smoking?
Are you overweight?

Waiting for your reply.
Above answer was peer-reviewed by
Follow-up: Stomach upset, arthritis, elevated antinuclear antibodies, nausea. Taking antiinflammatory medication 34 minutes later
I am 45 yr old female 200 lbs, stomach troubles and arthrtis started April of this year. I didn't take more than advil. I do not smoke or drink. 2 months ago I went to a reumatolgist who took xrays and bloodwork but could only tell me I was inflamed, I suspect a virus, I have tried celebrex, and etodoloc but have stopped. I am not in as much pain as in the beginning. The arthritis is in the feet, hands, knees, and spine.
Answered by Dr. Pavan Kumar Gupta 3 hours later
It seems you have developed gastritis due to use of anti inflammatory medicines.
Gastritis is the inflammation of inner lining of stomach and this results in production of more stomach acid.
Although your pain is much less now as you have stopped the medicines but you may take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day in the morning empty stomach for 2 weeks.
You shall be totally alright with this treatment.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor